EconPapers    
Economics at your fingertips  
 

Optimization with Increasing Objective Functions

Alexander J. Zaslavski ()
Additional contact information
Alexander J. Zaslavski: Technion - Israel Institute of Technology

Chapter 7 in Optimization on Metric and Normed Spaces, 2010, pp 267-309 from Springer

Abstract: Abstract Let K be a nonempty closed subset of a Banach ordered space $$(X,||\cdot ||,\geq).$$ A function $$f:K \to R^1 \cup \{ + \infty \}$$ is called increasing if $$f(x) \leq f(y)\ {\rm for\ all}\ x,y \in K\ {\rm such\ that}\ x \leq y.$$

Keywords: Natural Number; Minimization Problem; Variational Principle; Closed Subset; Unique Point (search for similar items in EconPapers)
Date: 2010
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-0-387-88621-3_7

Ordering information: This item can be ordered from
http://www.springer.com/9780387886213

DOI: 10.1007/978-0-387-88621-3_7

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-0-387-88621-3_7